Are there any ladies out there who take either aspirin and anticoagulants and still have their uterus? I'm 54 female, history of dysfunctional bleeding, had several biopsys and D&C's, the dysfunctional bleeding keeps coming back. My cardiologist advised me to to start taking a baby aspirin daily because of stroke/heart attack risk factors. On the second day of aspirin therapy I started bleeding again...after not having bleeding for 1-1/2 months. Do you think this is a coincidence or what? It's now 7 days into the bleeding. BTW, I have been advised to take Prometrium to have a normal bleeding pattern but it just doesn't work, it's like taking candy. I'm not sure what the answer is right now. I'm waiting for menopause but can aspirin trigger bleeding if you're in menopause too??
I think your cardiologist and your gynecologist need to get together and decide what is more important, your uterine bleeding or your risk of stroke. I had baby aspirin therapy during early pregnancy to do whatever it is that it does (I think it helps the baby connect to you better and reduces clotting risk), and at about 6 weeks and then again at 9 weeks, had uterine bleeding. The doctor decided to take me off the aspirin at that point. So yeah, there could be a connection. You could always test it yourself by stopping the aspirin and seeing what happens. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.